Brownian motion and harmonic functions on covering manifolds. An entropic approach
Doklady Akademii Nauk, Tome 288 (1986) no. 5, pp. 1045-1049
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_288_5_a2,
author = {V. A. Kaimanovich},
title = {Brownian motion and harmonic functions on covering manifolds. {An} entropic approach},
journal = {Doklady Akademii Nauk},
pages = {1045--1049},
year = {1986},
volume = {288},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_288_5_a2/}
}
V. A. Kaimanovich. Brownian motion and harmonic functions on covering manifolds. An entropic approach. Doklady Akademii Nauk, Tome 288 (1986) no. 5, pp. 1045-1049. http://geodesic.mathdoc.fr/item/DAN_1986_288_5_a2/